Iowa, 2008

Hail and Damaging Wind in Iowa, June 14, 2008

June 14, 2008 · NWS ARX · 2 events in 2 counties and zones

Thunderstorms developed along a cold front during the afternoon of June 14 and produced hail up to the size of nickels.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ARX wrote it up.

Thunderstorms developed along a cold front during the afternoon of June 14 and produced hail up to the size of nickels.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before the first event at Jun 14, 3:01 AM CST, 11 hours 28 minutes earlier.

Area forecast discussion, Jun 14, 3:01 AM CST, 11 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
401 AM CDT SAT JUN 14 2008

.SHORT TERM...THROUGH MONDAY NIGHT
FORECAST ATTENTION THIS MORNING ON CONVECTIVE CHANCES THIS
AFTERNOON INTO SUNDAY AFTERNOON...THEN QUIET WEATHER FOR A WHILE
THEREAFTER. GIVEN FLOODING CONCERNS...RAINFALL CHANCES/AMOUNTS
GIVEN THE MOST WEIGHT IN THE FORECAST.

CURRENTLY...FIRST VERY WEAK WAVE OVER ERN SD MOVING UNDERNEATH
ONTARIO/MANITOBA UPPER TROUGH DRIVING SOME ISOLD -SHRA OUT OF SCT-
BKN MID DECK OVER CNTL MN. STRONGER ENERGY SEEN UPSTREAM IN
MT/ALBERTA WHERE TONIGHT/SUNDAY WEATHER MAKER WILL COME FROM. HIGH
PRESSURE OVER THE CNTL MS VALLEY THIS MORNING. DWPTS ARE LOW /50S/
INTO SRN KS/MO...WHERE THEY RISE TO THE 60S. 14.00Z SOUNDINGS SHOW
PWATS ONLY 50-75 PERCENT OF CLIMO DOWN TO SPRINGFIELD MO...WHERE
BOUNDARY LIES WITH MUCH HIGHER MOISTURE CONTAINED TO THE SOUTH.
850MB VWP/PROFILER DATA SHOWING WLY FLOW NORTH OF I-80...WITH
BRANCH OF SWLY LOW LEVEL JET AND ATTACHMENT TO SRN PLAINS PWAT
POOL DEVELOPING OVER KS.

FIRST OFF...WITH A FEW SITES REPORTING SPRINKLES/-SHRA OVER WRN
MN/ERN SD...BROUGHT A SMALL -SHRA CHANCE INTO AREAS NORTH OF
INTERSTATE 90 FOR THE MORNING HOURS AS FIRST WEAK WAVE DEAMPLIFIES
FURTHER. EXPECT IT TO BE TOUGH TO MEASURE ANYTHING FROM THESE
HENCE THE LOWER POPS.

THIS AFTERNOON/TONIGHT...FINALLY STARTING TO INCREASE SOME
CONFIDENCE HERE THANKS TO AGREEMENT IN A NUMBER OF HI-RES WRF
DATASETS...WITH AGREEMENT FROM 14.00Z NAM-WRF AND GEM...AS WELL AS
14.00Z ECMWF. STRONGER ENERGY UPSTREAM IN MT/ALBERTA WILL QUICKLY
SHIFT EAST/SOUTHEAST TODAY AS MS VLY HIGH PRESSURE SHIFTS SOUTH.
RETURN FLOW SWLY LOW LEVEL JET WILL CONTINUE TO TAP MARGINALLY
MOIST AIRMASS IN KS/MO WITH NARROW AXIS OF MOISTURE TRANSPORT/WARM
ADVECTION ON SAID LOW LEVEL WIND MAX. RAPID DESTABILIZATION TO
TAKE PLACE ABOVE BOUNDARY LAYER /WHICH WILL BE SLOWER TO MOISTEN/
THANKS TO LINGERING COLD MID LEVEL TEMPS /STEEP LAPSE RATES/. BY
LATER THIS AFTN...NARROW BUT DECENT MLCAPE AXIS EXCEEDING 1500
J/KG WILL BE PRESENT INTO IOWA WITH MASS CONVERGENCE IN THE NOSE
OF THE LOW LEVEL FLOW OVER CNTL/NRN IA. NOT MUCH OF A SURFACE
FEATURE TO FOCUS CONVECTIVE DEVELOPMENT...HENCE EXPECT AN AREA OF
SCATTERED STORMS TO DEVELOP OVER NRN IA LATER IN THE
AFTERNOON...SPARKED BY WEAK PV ADVECTION AHEAD OF STRONGER ENERGY
UPSTREAM. POINT FORECAST SOUNDINGS /USING NAM-WRF AT KALO AT 22Z
AS PROXY/ SHOWS A DEEPLY MIXED BOUNDARY LAYER /SWLY LOW LEVEL JET
AND UPPER 50S DEWPOINTS/ WITH MLCAPE EXCEEDING 1500 J/KG AND
SUPERCELLULAR SHEAR /0-6KM OF 50KTS/ WITH SWLY LOW LEVEL FLOW
TURNING NWLY AT 6KM. STEEP TROPOSPHERIC LAPSE RATES THROUGHOUT THE
SOUNDING. NO SURPRISE GIVEN THIS...TO SEE HIGHER END SLIGHT RISK
IN NRN IA ON NEW SPC SWODY1. RELATIVELY HIGH LCLS MITIGATE A
TORNADO THREAT...BUT IMPROVE A DAMAGING WIND POTENTIAL /FORECAST
DCAPE IS HIGH/ AND HAIL WILL BE EASY TO COME BY GIVEN CAPE
DISTRIBUTION IN SOUNDING. EXPECT THIS STORM AREA OVER NRN IA TO
EVOLVE INTO SRN WI/NRN IL THIS EVENING AND CONTAIN SOME HIGHLY
ORGANIZED STORM STRUCTURES IF CAPE IS REALIZED.

EXPECT SECOND CONVECTIVE CLUSTER TO DEVELOP LATER IN THE
EVENING/OVERNIGHT OVER MN AND MOVE INTO FORECAST AREA AS IT
WEAKENS AFTER MIDNIGHT TIED TO FORCING WITH THE APPROACHING WAVE.
NOT A REAL SOLID MOISTURE/WARM ADVECTION FEED INTO THIS CLUSTER SO
SHOULDN/T GET TOO OUT OF HAND. IN FACT..THERE/S A LITTLE MORE
UNCERTAINTY IN THIS CLUSTER AND ITS DEVELOPMENT/EVOLUTION GIVEN
DISAGREEMENT IN OVERNIGHT PERIOD VIA ECMWF/GEM AND NCEP MODELS.
HAVE A FEELING THE NCEP MODELS MAY BE OVERDOING THINGS A BIT IN
THE OVERNIGHT PERIODS.

RIGHT NOW...AM MORE CONCERNED WITH THE LATER AFTN-MID EVENING TIME
PERIOD IN SRN FORECAST AREA FOR SEVERE HAIL/WIND.

SUNDAY/SUNDAY NIGHT...EXPECT COLD FRONT TO ORGANIZE AS WAVE
AMPLIFIES AND SHIFTS THROUGH. CONVECTIVE REDEVELOPMENT SUNDAY
MORNING/EARLY AFTERNOON LIKELY TO TAKE PLACE ON ERN/SRN FLANKS OF
FORECAST AREA...SO SEVERE THREAT IN QUESTION. SEEMS BETTER SIGNAL
VIA CAPE AXIS/REMOVAL OF CAP IS FURTHER SOUTH OVER IOWA/ILLINOIS.
STRONG COLD ADVECTION SUNDAY AFTERNOON SHOULD BRING A QUICK END TO
ANY PCPN THAT GETS GOING IN MORNING/EARLY AFTERNOON. SUNDAY NIGHT
INTO MONDAY LOOKS DRY AND QUITE COOL...AS 850MB TEMP ANOMALIES
SHIFT TOWARD 1.5 TO 2.0 SIGMA BELOW CLIMATOLOGY. MAY NOT REACH 70
IN SOME AREAS ON MONDAY.

.LONG TERM...TUESDAY THROUGH FRIDAY
OVERALL LONGWAVE PATTERN A POSITIVE ONE FOR DRY CONDITIONS...WITH
ANOMALOUS NERN CONUS UPPER TROUGH REPLACING THE ERN RIDGE...ROCKIES/HIGH
PLAINS RIDGE AXIS REPLACING MEAN SRN CANADA TROUGH...AND BRITISH
COLUMBIA UPPER TROUGH DEVELOPING FURTHER. THIS PLACES FORECAST AREA IN
LARGELY COOL AND DRY NWLY FLOW WITH TRANSIENT/WEAK SHORTWAVE
ENERGY UNABLE TO TAP ANY DEEP MOISTURE WHICH KEEPS RAIN AMOUNTS
DOWN. RETURN FLOW MOISTURE AXIS UNDER THE MEAN MIDLEVEL RIDGE AXIS
OFF TO THE WEST MAY EVENTUALLY WORK INTO THE FORECAST AREA BY
NEXT WEEKEND WITH SOME RAIN CHANCES...BUT CONFIDENCE LOW IN THIS
TIMING AND QUESTIONS ABOUND ON LARGER SCALE FORCING SIGNALS. MUCH
OF PERIOD TO BE DOMINATED BY COOL HIGH PRESSURE WITH TEMPERATURES
AVERAGING OUT NEAR/BELOW NORMAL. MAIN INTERACTION WITH LOW LEVEL
JET/TRANSIENT WAVES WILL BE SOUTH/WEST OF FORECAST AREA...THOUGH
14.00Z ECMWF BRINGING WEAK SHORTWAVE THROUGH WITH SHRA CHCS ON
THURSDAY NEEDS TO BE WATCHED IN COMING RUNS.

&&

.AVIATION...
AN UPPER LEVEL DISTURBANCE OVER MT EARLY THIS MORNING WILL MOVE
SOUTHEAST ACROSS THE NORTHERN PLAINS...AND EVENTUALLY INTO THE UPPER
MISSISSIPPI RIVER VALLEY REGION BY LATE THIS AFTERNOON. INSTABILITY
WILL BUILD AHEAD OF THIS DISTURBANCE WITH SOME CONVECTION EXPECTED
ACROSS THE AREA STARTING THIS AFTERNOON. FROM EARLY THIS MORNING
THROUGH EARLY THIS AFTERNOON...ONLY SCATTERED MID CLOUDS IN THE
9-10KFT RANGE EXPECTED...WITH ANY ISOLATED -SHRA ACTIVITY EXPECTED
TO REMAIN NORTH OF THE KRST/KLSE TAF SITES. BUT THEN BY 21Z...MORE
SCATTERED IN NATURE SHRA/TS  ACTIVITY WILL BE SEEN ACROSS MUCH OF
THE REGION. NOT CONFIDENT ENOUGH AT THIS POINT IN TIME TO INCLUDE
THUNDER MENTION IN THE KRST/KLSE TAFS...BUT WILL INCLUDE CB MENTION
FOR NOW. THESE CB SHOULD HAVE FAIRLY HIGH BASES IN THE 5-6KFT RANGE.
OVERNIGHT...A COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER
SOUTHERN MN/NORTHERN IA LATE THIS EVENING...AND THEN SLIP SOUTHEAST
INTO NORTHEAST IA/NORTHERN IL AFTER MIDNIGHT. BELIEVE MOST OF THIS
ACTIVITY WILL REMAIN SOUTH OF THE KRST/KLSE TAF SITES...MAINTAINING
VFR CONDITIONS.

&&

.HYDROLOGY...
RIVERS CONTINUE TO FALL FOR THE MOST PART...THOUGH SOME STILL IN
FLOOD. CEDAR RIVER /CHARLES CITY/ STILL IN MAJOR FLOOD AND IS OF
MOST CONCERN...THOUGH IT APPEARS IT IS CRESTING NOW. KICKAPOO
COMING DOWN NICELY WITH LOWER REACHES /SOLDIERS GROVE THROUGH
STEUBEN/ OUT OF MODERATE FLOODING HEADING DOWN INTO MINOR
FLOODING. LOWER REACHES OF THE TURKEY /ELKADER AND GARBER/ LIKELY
TO COME DOWN OUT OF MODERATE FLOOD TODAY. MAINSTEM MISSISSIPPI
HEADING UP MOST SITES...AND ESPECIALLY BELOW LYNXVILLE WILL
CONTINUE TO REMAIN IN FLOOD FOR QUITE SOME TIME.

WILL MAINTAIN AREAK FLOOD WARNING FOR GRANT COUNTY DUE TO
TREMENDOUS ROAD CLOSURE/INFRASTRUCTURE DAMAGE FROM HIGH WATER
STILL ONGOING. SOME ROADS OPENING UP...BUT FELT PRUDENT TO
CONTINUE TO HILIGHT THIS AREA GIVEN SOME IMPORTANT ROADS STILL
CLOSED.

REGARDING RAINFALL/FLOOD POTENTIAL THROUGH SUNDAY...NOT OVERLY
CONCERNED FOR ANY ONE AREA AT THIS MOMENT...BUT ANY PROLONGED
THUNDERSTORM EVENT/LOCAL TRAINING OVER ANY BASIN /ESPECIALLY NERN
IA OR SWRN WI/ WILL BE OF GREAT CONCERN. STORMS SHOULD MOVE RATHER
BRISKLY OVER THE WEEKEND GIVEN OVERALL STRONG MID LEVEL WIND
FIELDS...SO THAT IS A POSITIVE...AS IS DRY SUB CLOUD LAYERS /LOWER
BOUNDARY LAYER MOISTURE/ WHICH SHOULD PROMOTE FORMATION OF
DOWNDRAFTS/COLD POOLS WHICH SHOULD AID IN FORWARD STORM PROPAGATION.
WARM CLOUD DEPTHS NOWHERE NEAR VALUES OF LAST WEEK...BARELY
EXCEEDING 3KM IN THE FAR SOUTH...SO THERE IS A LOT OF DATA
SUGGESTING ANY HEAVIER RAIN AMOUNTS WILL BE ISOLATED AND DUE TO
LOCAL TRAINING...WHICH IS IMPOSSIBLE TO PREDICT IN ADVANCE.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT/LONG TERM/HYDRO...BINAU
AVIATION...DAS
Hazardous weather outlook, Jun 14, 4:35 AM CST, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
535 AM CDT SAT JUN 14 2008

MNZ079-WIZ017-029-032>034-151000-
BUFFALO-CLARK-JACKSON-TAYLOR-TREMPEALEAU-WABASHA-
535 AM CDT SAT JUN 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A SMALL PORTION OF
SOUTHEAST MINNESOTA...AND WESTERN INTO NORTH CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL DISTURBANCE WILL BE MOVING ACROSS THE NORTHERN PLAINS
INTO THE REGION BY LATER THIS AFTERNOON FOR A CHANCE OF
THUNDERSTORMS. THERE MAY BE ENOUGH INSTABILITY AND WIND SHEAR
THROUGH THE ATMOSPHERE TO PRODUCE A FEW SEVERE STORMS. DAMAGING WIND
AND LARGE HAIL WOULD BE THE MAIN SEVERE THREAT.

A FEW RIVERS ACROSS SOUTHEAST MINNESOTA INTO WESTERN WISCONSIN REMAIN
HIGHER THAN NORMAL DUE TO RECENT HEAVY RAINS. ALTHOUGH NO FLOODING IS
OCCURRING...THE RIVERS WILL BE RUNNING FAIRLY SWIFT AND THEREFORE
CAUTION SHOULD BE USED IF VENTURING NEAR OR ON THESE RIVERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS WILL EXIST SUNDAY
THROUGH SUNDAY EVENING AS AN UPPER LEVEL DISTURBANCE AND SURFACE
COLD FRONT WORK SLOWLY THROUGH THE REGION. WHILE WIDESPREAD HEAVY
RAIN IS NOT EXPECTED...SOME LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE
WITH A FEW OF THE THUNDERSTORM CLUSTERS. THIS MAY CAUSE SOME
RUNOFF ON THE SATURATED SOILS AND RESULTANT RISES ON RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY NOT BE NEEDED BUT SPOTTER GROUPS MAY
WANT TO MONITOR LATEST FORECASTS FOR THIS AFTERNOON INTO
TONIGHT.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

IAZ008>011-018-019-029-030-MNZ086>088-094>096-WIZ041>044-053>055-
151000-
ADAMS-ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE-
FLOYD-HOUSTON-HOWARD-JUNEAU-LA CROSSE-MITCHELL-MONROE-MOWER-OLMSTED-
RICHLAND-VERNON-WINNESHIEK-WINONA-
535 AM CDT SAT JUN 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL DISTURBANCE WILL BE MOVING ACROSS THE NORTHERN PLAINS
INTO THE REGION BY LATER THIS AFTERNOON FOR A CHANCE OF
THUNDERSTORMS. THERE MAY BE ENOUGH INSTABILITY AND WIND SHEAR
THROUGH THE ATMOSPHERE TO PRODUCE A FEW SEVERE STORMS. DAMAGING WIND
AND LARGE HAIL WOULD BE THE MAIN SEVERE THREAT.

SIGNIFICANT RIVER FLOODING WILL CONTINUE FOR MANY RIVERS ACROSS THE
AREA AS RUNOFF FROM RECENT HEAVY RAINS CONTINUES. MANY ROADS NEAR
THESE RIVERS WILL CONTINUE TO BE CLOSED DUE TO THE FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS WILL EXIST SUNDAY
THROUGH SUNDAY EVENING AS AN UPPER LEVEL DISTURBANCE AND SURFACE
COLD FRONT WORKS SLOWLY THROUGH THE REGION. WHILE WIDESPREAD HEAVY
RAIN IS NOT EXPECTED...SOME LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE
WITH A FEW OF THE THUNDERSTORM CLUSTERS. THIS MAY DELAY SOME
CRESTS ON AREA RIVERS...OR CAUSE QUICK RUNOFF ON THE SATURATED
SOILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY THIS AFTERNOON INTO THIS
EVENING. IN ADDITION...ANY RAINFALL OR FLOODING REPORTS WOULD BE
GREATLY APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

WIZ061-151000-
GRANT-
535 AM CDT SAT JUN 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A SMALL PORTION OF SOUTHWEST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL DISTURBANCE WILL BE MOVING ACROSS THE NORTHERN PLAINS
INTO THE REGION BY LATER THIS AFTERNOON FOR A CHANCE OF
THUNDERSTORMS. THERE MAY BE ENOUGH INSTABILITY AND WIND SHEAR
THROUGH THE ATMOSPHERE TO PRODUCE A FEW SEVERE STORMS. DAMAGING WIND
AND LARGE HAIL WOULD BE THE MAIN SEVERE THREAT.

MANY ROADS REMAIN CLOSED IN GRANT COUNTY AND A STATE OF
EMERGENCY IS IN EFFECT THERE AS THE COUNTY RECOVERS FROM HEAVY RAINS
ON THURSDAY AND THURSDAY EVENING. ANY ADDITIONAL HEAVIER RAINFALL
THIS AFTERNOON AND OVERNIGHT MAY EXACERBATE THESE FLOOD CONDITIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS WILL EXIST SUNDAY
THROUGH SUNDAY EVENING AS AN UPPER LEVEL DISTURBANCE AND SURFACE
COLD FRONT WORKS SLOWLY THROUGH THE REGION. WHILE WIDESPREAD HEAVY
RAIN IS NOT EXPECTED...SOME LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE
WITH A FEW OF THE THUNDERSTORM CLUSTERS. THIS AGAIN MAY EXASPERATE
FLOODING CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY THIS AFTERNOON INTO THIS
EVENING. IN ADDITION...ANY RAINFALL OR FLOODING REPORTS WOULD BE
GREATLY APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

DAS

In the hours before

Local storm report, Jun 14, 2:14 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
314 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     HAIL             2 W OELWEIN             42.68N 91.95W
06/14/2008  E0.75 INCH       FAYETTE            IA   TRAINED SPOTTER

            SPOTTER REPORTED THREE FOURTHS OF AN INCH SIZE HAIL 2
            MILES WEST OF OELWEIN.

&&

DTJ

The radar

The La Crosse radar (KARX), 133 km away, was scanning. The volume nearest the first event began at 20:29 UTC.

Open the radar archive at this moment

Event by event

1 hail, 1 thunderstorm wind. Local standard time, as filed.

Hail, Fayette

When
June 14, 2:29 PM CST
Where
Fayette County, 5 mi S of Arlington
Measured
0.88 in hail
Reported by
Public
Coordinates
42.678, -91.670

Thunderstorm Wind, Clayton

When
June 14, 2:54 PM CST
Where
Clayton County, 5.55 mi WSW of Graham
Measured
54 kt (62 mph) estimated gust
Reported by
Emergency Manager
Coordinates
42.648, -91.225

Estimated peak wind gust by Delaware County Emergency Manager.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Iowa in 2008Every state in 2008This day in weather historyWarnings in Iowa, June 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 95173, 112690.